RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 1, Pages 91–98 (Mi mz7726)  

Nilpotency class of a free group of the product of certain varieties

N. G. Shakhova

M. V. Lomonosov Moscow State University

Abstract: In this paper we calculate the class of a free group of finite rank of the product of two varieties, where the left factor is the variety of all Abelian groups of exponent $p^n$ and the right is the variety of all nilpotent groups of class at most $c$ and exponent $p^t$ (where $c<p$).

Full text: PDF file (607 kB)

English version:
Mathematical Notes, 1976, 19:1, 53–57

Bibliographic databases:

UDC: 519.4
Received: 14.01.1975

Citation: N. G. Shakhova, “Nilpotency class of a free group of the product of certain varieties”, Mat. Zametki, 19:1 (1976), 91–98; Math. Notes, 19:1 (1976), 53–57

Citation in format AMSBIB
\Bibitem{Sha76}
\by N.~G.~Shakhova
\paper Nilpotency class of a~free group of the product of certain varieties
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 1
\pages 91--98
\mathnet{http://mi.mathnet.ru/mz7726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412275}
\zmath{https://zbmath.org/?q=an:0361.20039|0333.20021}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 1
\pages 53--57
\crossref{https://doi.org/10.1007/BF01147618}


Linking options:
  • http://mi.mathnet.ru/eng/mz7726
  • http://mi.mathnet.ru/eng/mz/v19/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:99
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020